# SDR AWXA200200494

- Difficulty date: May 16, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 54,141 hours, 34,550 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465412
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 3/8" CRACK WAS FOUND ON FUSELAGE FRAME AT THE OUTBOARD END OF CUTOUT FOR STR  2 L/H, BS 663. MAINTENANCE REMOVED STRINGER SPLICE AND CUTOUT CRACKED AREA OF FRAME AT BS 663, STR 2 L/H; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST. FABRICATED A -1 ANGLE, 2 EACH -2 FILLERS, A STRINGER SPLICE, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-07, PG. 225-231.
